\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Asymptotic large time behavior of singular solutions of the fast diffusion equation

  • * Corresponding author: Soojung Kim

    * Corresponding author: Soojung Kim
Abstract Full Text(HTML) Related Papers Cited by
  • We study the asymptotic large time behavior of singular solutions of the fast diffusion equation $u_t=Δ u^m$ in $({\mathbb R}^n\setminus\{0\})×(0, ∞)$ in the subcritical case $0<m<\frac{n-2}{n}$, $n≥3$. Firstly, we prove the existence of the singular solution $u$ of the above equation that is trapped in between self-similar solutions of the form of $t^{-α} f_i(t^{-β}x)$, $i=1, 2$, with the initial value $u_0$ satisfying $A_1|x|^{-γ}≤ u_0≤ A_2|x|^{-γ}$ for some constants $A_2>A_1>0$ and $\frac{2}{1-m}<γ<\frac{n-2}{m}$, where $β:=\frac{1}{2-γ(1-m)}$, $α:=\frac{2\beta-1}{1-m}, $ and the self-similar profile $f_i$ satisfies the elliptic equation

    $Δ f^m+α f+β x· \nabla f=0 \,\,\,\,\,\,\mbox{ in ${\mathbb R}^n\setminus\{0\}$}$

    with $\lim_{|x|\to0}|x|^{\frac{ α}{ β}}f_i(x)=A_i$ and $\lim_{|x|\to∞}|x|^{\frac{n-2}{m}}{f_i}(x)= D_{A_i} $ for some constants $D_{A_i}>0$. When $\frac{2}{1-m} < γ < n$, under an integrability condition on the initial value $u_0$ of the singular solution $u$, we prove that the rescaled function

    $\tilde u(y, τ):= t^{\, α} u(t^{\, β} y, t),\,\,\,\,\,\, { τ:=\log t}, $

    converges to some self-similar profile $f$ as $τ\to∞$.

    Mathematics Subject Classification: Primary: 35B35, 35B44, 35K55, 35K65.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   D. G. Aronson, The porous medium equation, Nonlinear diffusion problems, (Montecatini Terme, 1985), 1-46, Lecture Notes in Math., 1224, Springer, Berlin, 1986. doi: 10.1007/BFb0072687.
      A. Blanchet , M. Bonforte , J. Dolbeault , G. Grillo  and  J. L. Vázquez , Asymptotics of the fast diffusion equation via entropy estimates, Arch. Ration. Mech. Anal., 191 (2009) , 347-385.  doi: 10.1007/s00205-008-0155-z.
      M. Bonforte , J. Dolbeault , G. Grillo  and  J. L. Vázquez , Sharp rates of decay of solutions to the nonlinear fast diffusion equation via functional inequalities, Proc. Natl. Acad. Sci. USA, 107 (2010) , 16459-16464.  doi: 10.1073/pnas.1003972107.
      E. Chasseigne  and  J. L. Vázquez , Theory of extended solutions for fast-diffusion equations in optimal classes of data. Radiation from singularities, Arch. Ration. Mech. Anal., 164 (2002) , 133-187.  doi: 10.1007/s00205-002-0210-0.
      P. Daskalopoulos and C. E. Kenig, Degenerate Diffusion: Initial Value Problems and Local Regularity Theory, EMS Tracts in Mathematics, 1. European Mathematical Society (EMS), Zürich, 2007. doi: 10.4171/033.
      P. Daskalopoulos, J. King and N. Sesum, Extinction profile of complete non-compact solutions to the Yamabe flow, arXiv: 1306.0859.
      P. Daskalopoulos, M. del Pino and N. Sesum, Type Ⅱ ancient compact solutions to the Yamabe flow, J. Reine Angew. Math., (2015), http://dx.doi.org/10.1515/crelle-2015-0048 in press. doi: 10.1515/crelle-2015-0048.
      P. Daskalopoulos  and  N. Sesum , On the extinction profile of solutions to fast diffusion, J. Reine Angew. Math., 622 (2008) , 95-119.  doi: 10.1515/CRELLE.2008.066.
      P. Daskalopoulos  and  N. Sesum , The classification of locally conformally flat Yamabe solitons, Adv. Math., 240 (2013) , 346-369.  doi: 10.1016/j.aim.2013.03.011.
      M. Fila , J. L. Vázquez , M. Winkler  and  E. Yanagida , Rate of convergence to Barenblatt profiles for the fast diffusion equation, Arch. Ration. Mech. Anal., 204 (2012) , 599-625.  doi: 10.1007/s00205-011-0486-z.
      M. Fila  and  M. Winkler , Optimal rates of convergence to the singular Barenblatt profile for the fast diffusion equation, Proc. Roy. Soc. Edinburgh Sect. A, 146 (2016) , 309-324.  doi: 10.1017/S0308210515000554.
      M. Fila  and  M. Winkler , Rate of convergence to separable solutions of the fast diffusion equation, Israel J. Math., 213 (2016) , 1-32.  doi: 10.1007/s11856-016-1319-4.
      M. Fila  and  M. Winkler , Slow growth of solutions of superfast diffusion equations with unbounded initial data, J. London Math. Soc., 95 (2017) , 659-683.  doi: 10.1112/jlms.12029.
      M. A. Herrero  and  M. Pierre , The Cauchy problem for $u_t = \Delta u^m$ when $0 < m < 1$ , Trans. Amer. Math. Soc., 291 (1985) , 145-158.  doi: 10.1090/S0002-9947-1985-0797051-0.
      S.Y. Hsu , Asymptotic profile of solutions of a singular diffusion equation as $t \to∞$ , Nonlinear Anal., 48 (2002) , 781-790.  doi: 10.1016/S0362-546X(00)00214-5.
      S. Y. Hsu , Singular limit and exact decay rate of a nonlinear elliptic equation, Nonlinear Anal., 75 (2012) , 3443-3455.  doi: 10.1016/j.na.2012.01.009.
      S. Y. Hsu , Existence and asymptotic behaviour of solutions of the very fast diffusion equation, Manuscripta Math., 140 (2013) , 441-460.  doi: 10.1007/s00229-012-0576-8.
      K. M. Hui , On some Dirichlet and Cauchy problems for a singular diffusion equation, Differential Integral Equations, 15 (2002) , 769-804. 
      K. M. Hui , Singular limit of solutions of the very fast diffusion equation, Nonlinear Anal., 68 (2008) , 1120-1147.  doi: 10.1016/j.na.2006.12.009.
      K. M. Hui , Asymptotic behaviour of solutions of the fast diffusion equation near its extinction time, J. Math. Anal. Appl., 454 (2017) , 695-715.  doi: 10.1016/j.jmaa.2017.05.006.
      T. Kato, Perturbation Theory for Linear Operators, 2nd ed., Grundlehren Math. Wiss. 132, Springer-Verlag, Berlin, New York, 1976.
      O. A. Ladyzenskaya, V. A. Solonnikov and N. N. Uraltceva, Linear and Quasilinear Equations of Parabolic Type, (Russian) Transl. Math. Mono. vol. 23, Amer. Math. Soc., Providence, R. I., U. S. A., 1968.
      S. J. Osher  and  J. V. Ralston , L1 stability of traveling waves with applications to convective porous media flow, Comm. Pure Appl. Math., 35 (1982) , 737-749.  doi: 10.1002/cpa.3160350602.
      M. del Pino  and  M. Sáez , On the extinction profile for solutions of $u_t=\Delta u^{\frac{N-2}{N+2}}$ , Indiana Univ. Math. J., 50 (2001) , 611-628.  doi: 10.1512/iumj.2001.50.1876.
      J. L. Vázquez , Nonexistence of solutions for nonlinear heat equations of fast-diffusion type, J. Math. Pures Appl., 71 (1992) , 503-526. 
      J. L. Vázquez, Smoothing and Decay Estimates for Nonlinear Diffusion Equations. Equations of Porous Medium Type, Oxford Lecture Series in Mathematics and its Applications 33, Oxford University Press, Oxford, 2006. doi: 10.1093/acprof:oso/9780199202973.001.0001.
      J. L. Vázquez  and  M. Winkler , The evolution of singularities in fast diffusion equations: Infinite time blow-down, SIAM J. Math. Anal., 43 (2011) , 1499-1535.  doi: 10.1137/100809465.
      R. Ye , Global existence and convergence of Yamabe flow, J. Differential Geom., 39 (1994) , 35-50.  doi: 10.4310/jdg/1214454674.
  • 加载中
SHARE

Article Metrics

HTML views(134) PDF downloads(144) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return